Random walk on a Fibonacci chain

Ananthakrishna, G. ; Balasubramanian, T. (1988) Random walk on a Fibonacci chain Bulletin of Materials Science, 10 (1-2). pp. 77-83. ISSN 0250-4707

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/bms/10/1/77-84/view...

Related URL: http://dx.doi.org/10.1007/BF02747433


Random walk on a Fibonacci chain is studied both numerically and analytically. We demonstrate that the long-time behaviour is diffusive.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Fibonacci Chain; Random Walk; Diffusion; Quasi-periodic Lattice; Perturbative Approach
ID Code:72037
Deposited On:28 Nov 2011 05:14
Last Modified:18 May 2016 17:28

Repository Staff Only: item control page